# SDR ASAA2017041320463

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,114 hours, 3,736 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, VTK AND MAP FAILURE FLAG DISPLAYED ON CAPTAIN'S AND THEN ALTERNATED TO F/O'S WHILE RESTORED TO CAPTAIN'S SIDE. THE DISPLAYS ALTERNATED VTK AND MAP FAILURE ON LANDING. ACFT GROUNDED.    FMCS BITE, NO SENSOR FAULTS. 13  INFLIGHT FAULTS LOGGED ON LEGS 2 AND 9. FAULTS ON BOTH LEGS IDENTICAL,   VERIFIED BOTH FMC SOFTWARE PROVISIONS ARE SAME AND EFFECTIVE. ACCOMPLISHED PROGRAM PINS TEST IAW AMM 34-61-00-730-801 STEP (7). ALL NORMAL IAW TABLES 506 AND 507. RELOADED FMC SOFTWARE IAW MM 34-61-00-470-805. CROSS-LOADED NORMAL. FMC SOFTWARE CONFIGURATION CHECKED NORMAL IAW AMM 34-61-00-750-801. TESTS LOADED VERIFIED.
